NWHSU logo Seminar Calendar SITE MAP
HELP
<< June 2014 >>
Mon Tue Wed Thu Fri Sat Sun
          31 1
2 3 4 5 6 7 8
9 10 11 12 13 14 15
16 17 18 19 20 21 22
23 24 25 26 27 28 29

30

           

All Seminars will be held on campus at Northwestern unless otherwise noted. Schedule subject to change without notice please call 952-885-5446 to register before you attend.

31-June 1
Electrodiagnosis Certificate #2 of 10
Neuropathy and Radiculopathy of the Upper Extremity
J. Donald Dishman, DC, MSc, FIACN, DIBE, Neurodiagnostics Institute, Ponce Inlet, FL
15 hours, Sat, 10am-6pm, Sun, 8am-3pm
Per session: $675 DC, $400 T8+ Students
Sorry! this program was canceld due to low enrollment.

Kinesiology Applied to Functional Medicine #5 of 5
Robert Rakowski, DC, CCN, DABCN, DIBAK
15 hours, Sat, 8am-6pm, Sun, 8am-1:45pm
$250 DC/$180 CA/Staff/Repeats/$100 Students

5
Ethics, Risk Management and Record Keeping
Stephen Perle, DC, MS, Kingston, NY
6 hours, Thurs, 8:30am-3pm
$175. To register call Optum Health at 763-769-1648.

Permanent Soft Tissue Injuries
Dan Dock, DC, Indianapolis, IN
12 hours, Thurs, 7:30am-8pm
$125. To register visit www.dandockdc.com

6-8
Cancer and Massage Therapy
Julie Streeter, NCTMB, On campus
19 hours (classroom), 12 (optional clinical rotations)
Fri, 5:30-8:30pm, Sat, 8am-5pm, Sun, 8am-4:30pm
$379 (classroom only); $568.50

7-8
Acupuncture Without Borders
Healing Community Trauma: How to do Mobile Group Acupuncture
for Disasters and Other Traumatic Situations

15 hours, Sat, 8am-6pm, Sun, 8am-6pm
$329 2 weeks prior, $349 less than 2 weeks prior
$299 NWHSU student or faculty
To register visit www.acwb.info

Integrative Neurofunctional Development
Monika Buerger, DC, On campus
12 hours, Sat, 9am-6pm, Sun, 8am-Noon
$349 DC, $299 Students
To register visit www.intersect4kids.com
Sorry! Canceled due to low enrollment.

Supporting your Body from Toes to Nose
Kevin Wong, DC, Bristol, VA
12 hours, Sat, Noon-6pm, Sun, 8am-2pm
$169. To register visit www.footlevelers.com

Functional Restoration Series
Cervical Spine, Thoracic Spine and Shoulder
Kevin Kerchansky, DC, Denver, CO
15 hours, Sat, 8am-6pm, Sun, 8am-1pm
$325 2 weeks prior, $350 less than 2 wks prior
To register visit www.frseminars.com

13
Spring Forest Qigong Level 1
Jacqueline Gran, On campus
7 hours, Fri, 8:30am-4:30pm
$99

13-15
Fascial Manipulation Workshop Part 1B

Warren Hammer, DC and Stefano Casedei, PT, On campus
24 hours, Fri, 8:30am-6:30pm, Sat, 8:30am-6:30pm, Sun, 8am-4pm
$1650 for 1A and 1B (1A is April 11-13, 2014)
To register visit www.vmiseminarsolutions.com

14-15
Spring Forest Qigong Level 2
Level 1 is a prerequisite
Jacqueline Gran, On campus
12 hours, Sat, 8:30am-5pm, Sun, 8:30am-12:30pm
$245

17
Spinal Differential Assessment
Dan Dock, DC, Eau Claire, WI
10 hours, Tues, 7:30am-5:30pm
$125. To register visit www.dandockdc.com

20-22
Fascial Manipulation Workshop Part 1B

Warren Hammer, DC and Stefano Casedi, PT, Norwalk, CT
24 hours, Fri, 8:30am-6:30pm, Sat, 8:30am-6:30pm, Sun, 8am-4pm
$1650 includes part 1A is May 16-18, 2014
To register visit www.vmiseminarsolutions.com

Intermediate Shen/Hammer Contemporary Chinese Pulse Diagnosis
Sorry! Canceled due to low enrollment.
Helen Miller, LAc, On campus
14 hours, Fri, 6-7:30pm, Sat, 8:30am-4:30pm, Sun, 8:30am-4:30pm
$300

21-22
Chiropractic Pediatrics Certification #10 of 14
Developmental Neurobiology
Michael Hall, DC, On campus
12 hours, Sat, 9am-6pm, Sun, 8am-Noon
$309 Non-Member DC, $259 ICPA Member DC
$149 first year graduate, $119 T5+ students

The Wow Factor
Jeffrey Spencer, DC, Boise, ID
12 hours, Sat, 8am-5:30pm, Sun, 8am-12:15pm
$125. To register visit www.erchonia.com

Primary Spine Practitioner - Principles and Practice Part 3: Putting it all together
Donald Murphy, DC, Stamford, CT
12 hours, Sat, 10am-5pm, Sun, 8am-3pm
$395. To register click here.

Chiropractic Neurology Diplomate Program #6 of 20
The Autonomic Nervous System
J. Donald Dishman, DC, MSc, FIACN, DIBE
Neurodiagnostics Institute, Ponce Inlet, FL or via live interactive webinar
15 hours, Sat, 10am-6pm, Sun, 8am-3pm
Per session: $395 DC, $250 T8+ Students

23-Aug 4
Reflexology 2
Andrienne Caldwell, NCTMB, On campus
30 hours, Mon, 5pm-9pm
$568.50

28-29
Functional Restoration Series

Sat: Cervical Spine, Thoracic Spine and Shoulder
Sun: Shoulder, Low Back, Hip & Knee
Kevin Kerchansky, DC, Pittsburgh, PA
24 hours, Sat, 8am-8pm, Sun, 8am-8pm
$525 two days (24 hours), $295 one day (12 hours)
To register visit www.frseminars.com

Integrative Neurofunctional Development
Monika Buerger, DC, Rochester, NY
12 hours, Sat, 8am-6pm, Sun, 8am-11am
$349 DC, $299 Student
To register call Michael at 208-346-7763 or www.intersect4kids.com

BACK TO TOP


 

Copyright © Northwestern Health Sciences University, 2501 W. 84th St., Bloomington, MN 55431, (952) 888-4777.
Send your questions/comments about the website to Northwestern Health Sciences University Web Coordinator.